# SDR CA040209005

- Difficulty date: February 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nozzle
- Part number: 369D25100505
- Condition: Missing
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT INSTALLED IN A/C AFTER REPLACEMENT OF CRACKED CASE BY CUSTOMER US REPAIR FACILITY. AFTER INITIAL TEST RUNS IT WAS REPORTED TO HAVE VERY LOW OIL PRESSURE, AFTER NUMEROUS HOURS OF TROUBLESHOOTING (PRESSURE PUMP, SWITCH, GAUGE REPLACEMENT AND WIRING CHECKS), THE UNIT WAS REMOVED FROM A/C FOR FURTHER INSPECTION. THE T/R O/P PINION WAS REMOVED TO EXPOSE A LARGE PART OF THE PRESSURE PROBLEM AS THE I/P OIL NOZZLES WERE MISSING. WE HAVE DOCUMENTED THIS ON DIGITALLY WITH PICTURES.WE AWAIT FURTHER INSTRUCTION.
